Publikacje

  1. A. Chlebowicz, A. Sładek, M. Wołowiec-Musiał, Automorphisms of certain forms of higher degree over ordered fields, Linear Algebra Appl. 331 (2001), 145-153.
  2. A. Chlebowicz, M. Wołowiec-Musiał, A note on linear preservers of ternary cubic forms, Acta Math. Inf. Univ. Ostrav. 9 (2001), 33-38.
  3. A. Chlebowicz, M. Wołowiec-Musiał, Forms with a unique representation as a sum of powers of linear forms, Tatra Mt. Math. Publ. 32 (2005), 33-39.
  4. A. Sładek, M. Wołowiec-Musiał, Automorphisms of Sigma_n+1-invariant trilinear forms, Hokkaido Math. J 36 (2007), 73-77.
  5. A. Włoch, M. Wołowiec-Musiał, Generalized Pell numbers and some relations with Fibonacci numbers, Ars Combinatoria 109 (2013), 391-403.
  6. U. Bednarz, A. Włoch, M. Wołowiec-Musiał, Distance Fibonacci numbers, their representations and matrix generators, Commentationes Mathematicae, 53 (1) (2013), 35-46.
  7. I. Włoch, U. Bednarz, D. Bród, A. Włoch, M. Wołowiec-Musiał, On a new type of distance Fibonacci numbers, Discrete Applied Mathematics 161, 16-17 (2013) 2695–2701. 
  8. U. Bednarz, D. Bród, M. Wołowiec-Musiał, On two types of (2,k)-distance Lucas numbers, Ars Combinatoria 115 (2014), 467-479.
  9. U. Bednarz, D. Bród, A. Włoch, I. Włoch, M. Wołowiec-Musiał, On three types of (2,k)- distance Fibonacci numbers and numbers decompositions, Ars Combinatoria 118 (2015) 392-405.
  10. U. Bednarz,  I. Włoch, M. Wołowiec-Musiał, Total graph interpretation of the numbers of the Fibonacci type, Journal of Applied Mathematics 2015 (2015) 1-7.
  11. U. Bednarz, M. Wołowiec-Musiał, Two-parameters generalization of Pell numbers, Ars Combinatoria 129 (2016).
  12. U. Bednarz, D. Bród, A. Szynal-Lina, I. Włoch, M. Wołowiec-Musiał, On Fibonacci numbers in edge- coloured trees, Opuscula Mathematica 37, no.4 (2017) 479-490. 
  13. A. Włoch, M. Wołowiec-Musiał, On generalized telephone numbers, their interpretations and matrix generators, Utilitas Mathematica 105(2017), 31-39.
  14. U. Bednarz, M. Wołowiec-Musiał, On a new generalization of telephone numbers, Turkish Journal of Mathematics 43(2019), 1595-1603.
  15. U. Bednarz, M. Wołowiec-Musiał, Distance Fibonacci Polynomials, Symmetry 2020, 12(9), 1540, pages 1-14.

 

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję